# SDR AALA2009032600674

- Difficulty date: March 26, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY AISLE LIGHT AT SEAT 36C IS MISSING LENS.  REPLACED LENS FOR OVERHEAD EMERGENCY AISLE LIGHT AT SEAT 36C.
